The theorems of Glicksberg and Hurwitz for holomorphic maps in complex Banach spaces
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 2, pp. 99-102
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
General versions of Glicksberg's theorem concerning zeros of holomorphic maps and of Hurwitz's theorem on sequences of analytic functions is extended to infinite dimensional Banach spaces.
@article{RLIN_1993_9_4_2_a2,
author = {Wzodarczyk, Kazimier},
title = {The theorems of {Glicksberg} and {Hurwitz} for holomorphic maps in complex {Banach} spaces},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {99--102},
year = {1993},
volume = {Ser. 9, 4},
number = {2},
zbl = {0794.46039},
mrnumber = {MR1233396},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a2/}
}
TY - JOUR AU - Wzodarczyk, Kazimier TI - The theorems of Glicksberg and Hurwitz for holomorphic maps in complex Banach spaces JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1993 SP - 99 EP - 102 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a2/ LA - en ID - RLIN_1993_9_4_2_a2 ER -
%0 Journal Article %A Wzodarczyk, Kazimier %T The theorems of Glicksberg and Hurwitz for holomorphic maps in complex Banach spaces %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1993 %P 99-102 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a2/ %G en %F RLIN_1993_9_4_2_a2
Wzodarczyk, Kazimier. The theorems of Glicksberg and Hurwitz for holomorphic maps in complex Banach spaces. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 2, pp. 99-102. http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_2_a2/